MathSciNet Relay Station
MathSciNet bibliographic data
MR47780 30.0X
Goluzin, G. M. On the parametric representation of functions univalent in a ring. (Russian) Mat. Sbornik N.S. 29(71), (1951). 469–476.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement